Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

MMR after effects

(5 Posts)
lulabelle Fri 17-Aug-07 11:57:02

DS2 had his MMR on Tuesday, today he has got some red spots on his face which I presume is the measly type rash that they warn you about? He isn't himself at all, lying around and being whingy. He was fine after the jab and the following days, is this normal to have effects now? He had his pneumonia one at the same time but she didn't mention any after effects of this one. Do you think this is what it is? Is there anything I can do? He isn't hot at all. DS1 had no effects after any of his so not sure what to look for. Thanks.

ScaryHairy Fri 17-Aug-07 12:00:32

It's fine. My niece developed what looked like measles for 24 hours 10 whole days after MMR.
If it hasn't gone in a couple of days check with your GP, but otherwise don't stress as long as he has no fever.

lulabelle Fri 17-Aug-07 12:02:05

For once I didn't panic that it was meningitis which I panic about at every opportunity!! He had a couple of spots yesterday on his chin which I thought were just from dribbling as he is teething too. This morning they are on his face, approx another half a dozen, other threads say 10 days but its only been 3 days since the jab.

christywhisty Fri 17-Aug-07 12:03:07

My dd had a few spots on her face as well. Apparently this is good because it shows the body building up the immunity.

lulabelle Fri 17-Aug-07 12:06:26

thats good to know, I need lots of reassurance, I'm a health phobic and I'm ashamed to say I cancelled this jab twice before I actually got there! I'm glad its over with but I just want this to go away and him be back to himself. I could cope outside of the school holidays but with 2 bored 6 year olds its hard!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now